Alert archive / Oklahoma / River Flood Warnings in 2013

River Flood Warning 35, NWS Tulsa, OK

August 8, 2013Adair County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Aug 8, 2013, 11:06 AM CDT for Adair County, Oklahoma. It took effect at Aug 8, 2013, 11:00 PM CDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Aug 8, 2013, 11:06 AM CDT (16:06 UTC)
In effect from
Aug 8, 2013, 11:00 PM CDT
Expired
Aug 9, 2013, 10:50 AM CDT
In force
12 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Adair County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 13.08 ft at Aug 9, 2013, 2:00 AM CDT.

actionminormoderate5101508/0808/0908/10
Action stage
13 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WGUS44 KTSA 081606
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1106 AM CDT THU AUG 8 2013


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA...

  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-090006-
/O.NEW.KTSA.FL.W.0035.130809T0400Z-130809T1550Z/
/WTTO2.1.ER.130809T0400Z.130809T0600Z.130809T0950Z.NO/
1106 AM CDT THU AUG 8 2013

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River near Watts.
* from this evening to Friday morning, or until the warning is 
  cancelled.
* At 10:00 AM Thursday, the stage was  3.17 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage tonight and continue to rise to near 15.3 feet by 
  late tonight. The river is expected to fall below flood stage
  early Friday morning.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-090005-
/O.NEW.KTSA.FL.W.0036.130809T2154Z-130810T1552Z/
/TALO2.1.ER.130809T2154Z.130810T0600Z.130810T0952Z.NO/
1106 AM CDT THU AUG 8 2013

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River near Tahlequah.
* from Friday afternoon to Saturday morning, or until the warning is 
  cancelled.
* At 10:00 AM Thursday, the stage was  5.85 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage Friday afternoon and continue to rise to near 
  12.1 feet by late Friday night. The river is expected to fall 
  below flood stage early Saturday morning.
* Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
4 follow-up statements
977 
WGUS84 KTSA 081918
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT THU AUG 8 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-090318-
/O.EXT.KTSA.FL.W.0035.130809T0432Z-130809T1429Z/
/WTTO2.1.ER.130809T0432Z.130809T0600Z.130809T0829Z.NO/
218 PM CDT THU AUG 8 2013

The Flood Warning continues for
  The Illinois River near Watts.
* from this evening to Friday morning, or until the warning is 
  cancelled.
* At  1:00 PM Thursday the stage was  3.67 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage tonight and continue to rise to near 14.7 feet by 
  late tonight. The river is expected to fall below flood stage
  early Friday morning.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-090318-
/O.EXT.KTSA.FL.W.0036.130809T2310Z-130810T1412Z/
/TALO2.1.ER.130809T2310Z.130810T0600Z.130810T0812Z.NO/
218 PM CDT THU AUG 8 2013

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from Friday evening to Saturday morning, or until the warning is 
  cancelled.
* At  1:00 PM Thursday the stage was  5.83 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage Friday evening and continue to rise to near 11.7 
  feet by late Friday night. The river is expected to fall below 
  flood stage early Saturday morning.
* Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
076 
WGUS84 KTSA 090114
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT THU AUG 8 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Illinois River Near Watts affecting Adair County. 
  
  Illinois River Near Tahlequah affecting Cherokee County. 
  
OKC001-090914-
/O.EXT.KTSA.FL.W.0035.130809T0422Z-130809T1512Z/
/WTTO2.1.ER.130809T0422Z.130809T0600Z.130809T0912Z.NO/
814 PM CDT THU AUG 8 2013

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Illinois River Near Watts.
* from this evening to Friday morning, or until the warning is 
  cancelled.
* At  700 PM Thursday the stage was  8.96 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River Near Watts is expected to rise above 
  flood stage tonight and continue to rise to near 14.5 feet by 
  Friday before dawn. The river is expected to fall below flood stage
  early Friday morning.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-090914-
/O.EXT.KTSA.FL.W.0036.130809T2241Z-130810T1536Z/
/TALO2.1.ER.130809T2241Z.130810T0600Z.130810T0936Z.NO/
814 PM CDT THU AUG 8 2013

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Illinois River Near Tahlequah.
* from Friday afternoon to Saturday morning, or until the warning is 
  cancelled.
* At  700 PM Thursday the stage was  5.79 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River Near Tahlequah is expected to rise 
  above flood stage Friday afternoon and continue to rise to near 
  11.9 feet by Saturday before dawn . The river is expected to fall 
  below flood stage early Saturday morning.
* Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
998 
WGUS84 KTSA 090811
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT FRI AUG 9 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Illinois River Near Watts affecting Adair County. 
  
  Illinois River Near Tahlequah affecting Cherokee County. 
  
OKC001-091335-
/O.EXT.KTSA.FL.W.0035.000000T0000Z-130809T1335Z/
/WTTO2.1.ER.130809T0636Z.130809T0700Z.130809T0735Z.NO/
311 AM CDT FRI AUG 9 2013

The Flood Warning continues for
  The Illinois River Near Watts.
* until this morning, or until the warning is cancelled.
* At  200 AM Friday the stage was 13.08 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...The Illinois River Near Watts will continue falling to 
  below flood stage by before dawn.
* Impact...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Extreme turbulence makes the river unsafe 
  for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-091611-
/O.EXT.KTSA.FL.W.0036.130809T2214Z-130810T1345Z/
/TALO2.1.ER.130809T2214Z.130810T0000Z.130810T0745Z.NO/
311 AM CDT FRI AUG 9 2013

The Flood Warning continues for
  The Illinois River Near Tahlequah.
* from this afternoon to Saturday morning, or until the warning is 
  cancelled.
* At  200 AM Friday the stage was  8.79 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River Near Tahlequah is expected to rise 
  above flood stage late this afternoon and continue to rise to near 
  11.5 feet by this evening. The river is expected to fall below 
  flood stage Saturday before dawn.
* Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
883 
WGUS84 KTSA 091333
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
833 AM CDT FRI AUG 9 2013


...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Illinois River near Watts affecting Adair County. 
  
OKC001-091403-
/O.EXP.KTSA.FL.W.0035.000000T0000Z-130809T1335Z/
/WTTO2.1.ER.130809T0636Z.130809T0700Z.130809T0801Z.NO/
833 AM CDT FRI AUG 9 2013

The Flood Warning has expired for
  The Illinois River near Watts.
* At  7:00 AM Friday, the stage was  9.31 feet.
* Flood stage is 13.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The Illinois River near Watts will continue falling and 
  remain below flood stage.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Aug 8, 6:42 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Aug 8, 6:42 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT THU AUG 8 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL BE ENDING ACROSS THE AREA THIS
MORNING. HAVE INCLUDED THUNDER AT MOST OF THE TAF SITES
FOR AT LEAST A COUPLE OF HOURS THIS MORNING. VFR CONDITIONS
MAINLY THIS AFTERNOON BEFORE MORE THUNDER THIS EVENING AT
THE NORTHERN TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 539 AM CDT THU AUG 8 2013/

DISCUSSION...

WARM ADVECTION BANDS OF SLOW MOVING AND HEAVY RAIN PRODUCING
STORMS HAVE DROPPED SEVERAL INCHES OF RAINFALL IN A SHORT PERIOD
OF TIME THIS MORNING...MAINLY OVER FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS NEAR THE KANSAS AND MISSOURI BORDERS. THIS
ACTIVITY SHOULD GRADUALLY FADE AS THE DAY WEARS ON. BY
TONIGHT...STORMS THAT FORM TO OUR WEST WILL CONGEAL INTO ONE OR
MORE CLUSTERS AND MOVE EAST ACROSS THE SAME AREAS HIT PRETTY HARD
THIS MORNING. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN HOISTED
FOR THE COUNTIES NEAR THE KANSAS AND MISSOURI BORDERS. DOWN IN FAR
SOUTHEAST OKLAHOMA...HEAT INDICES TO THE SOUTH OF THE EFFECTIVE
BOUNDARY FROM THE MORNING STORMS WILL APPROACH 105 DEGREES.

THUNDERSTORM CHANCES WILL DECREASE BY THE WEEKEND...ONLY TO
INCREASE YET AGAIN EARLY NEXT WEEK AS ANOTHER BOUNDARY PUSHES INTO
THE REGION AS THE FLOW ALOFT TRANSITIONS TO MORE OF A NW FLOW.
THIS WILL ALSO RESULT IN COOLER TEMPERATURES THAN WHAT WE HAVE
SEEN OF LATE.

LACY

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ063.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002.

&&

AVIATION...10
Hazardous weather outlook, Aug 8, 10:55 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1055 AM CDT THU AUG 8 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1055 AM CDT THU AUG 8 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
SCATTERED THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON ACROSS PORTIONS
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A FEW OF THESE STORMS
COULD BE SEVERE WITH DAMAGING WINDS AND VERY HEAVY RAINFALL...
PRIMARILY NORTH OF A MCALESTER...FORT SMITH LINE.

ADDITIONAL STORMS WILL LIKELY DEVELOP WEST OF THE AREA THIS EVENING
AND FORM INTO A LARGER THUNDERSTORM COMPLEX...IMPACTING THE AREA
OVERNIGHT. DUE TO THE SLOW MOTION AND HIGH RAINFALL RATES ASSOCIATED
WITH THIS ACTIVITY...A SIGNIFICANT FLOODING THREAT IS EXPECTED...
ESPECIALLY IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL.

HEAT INDICES WILL TOP OUT AROUND 105 DEGREES DOWN NEAR THE RED
RIVER IN FAR SOUTHEAST OKLAHOMA THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH MONDAY...THUNDERSTORM AND DANGEROUS HEAT POTENTIAL.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE OVER THE CENTRAL AND
SOUTHERN PLAINS AS A FRONTAL BOUNDARY REMAINS DRAPED OVER THE
REGION. HOT AND HUMID WEATHER WILL PERSIST TO THE SOUTH OF THE
BOUNDARY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 8, 5:16 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 AM CDT THU AUG 8 2013

OKZ054>057-081045-
CRAIG OK-NOWATA OK-OSAGE OK-WASHINGTON OK-
516 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG...NORTHERN NOWATA...NORTHEASTERN OSAGE AND
     WASHINGTON

AT 516 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
COPAN...MOVING EAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN...HULAH...DEWEY...
COPAN...SOUTH COFFEYVILLE AND WAH SHA SHE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9536 3676 9538 3677 9614 3701 9612
TIME...MOT...LOC 1016Z 278DEG 49KT 3696 9591
Local storm report, Aug 8, 5:33 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      GATEWAY                 36.49N 93.93W
08/08/2013                   BENTON             AR   PUBLIC

            FOUR FEET OF WATER ON THE ROAD AT HIGHWAY 62 AND 37. FROM
            MEDIA REPORT.

&&

RJS
Local storm report, Aug 8, 7:51 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      5 N JAY                 36.49N 94.80W
08/08/2013                   DELAWARE           OK   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS AND LOW WATER CROSSINGS UNDERWATER.

0630 AM     FLASH FLOOD      FAIRLAND                36.75N 94.85W
08/08/2013                   OTTAWA             OK   LAW ENFORCEMENT

            MOST STREETS IN TOWN FLOODED. SH125 CLOSED DUE TO HIGH
            WATER.

0630 AM     FLASH FLOOD      2 N PEA RIDGE           36.48N 94.11W
08/08/2013                   BENTON             AR   BROADCAST MEDIA

            HIGHWAY 62 CLOSED NORTH OF PEA RIDGE CLOSED DUE TO 2 FEET
            OVER WATER OVER ROADWAY.

0630 AM     FLASH FLOOD      SPRINGDALE              36.19N 94.13W
08/08/2013                   WASHINGTON         AR   BROADCAST MEDIA

            SOUTH THOMPSON STREET IN SPRINGDALE TEMPORARILY CLOSED
            DUE TO HIGH WATER.

&&

MAT
Local storm report, Aug 8, 8:07 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      2 SW BIG CABIN          36.52N 95.25W
08/08/2013                   CRAIG              OK   EMERGENCY MNGR

            NUMEROUS RURAL ROADS UNDERWATER. ONE SWIFT WATER RESUCE
            WAS NECESSARY.

&&

MAT
Local storm report, Aug 8, 9:29 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
929 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     FLOOD            1 ENE MIAMI             36.88N 94.86W
08/08/2013                   OTTAWA             OK   EMERGENCY MNGR

            HWY 69A NEAR BUFFALO RUN IS CLOSED DUE TO A COMBINATION
            OF BACKWATER FROM THE NEOSHO ALONG TAR CREEK PLUS HEAVY
            RAIN. TAR CREEK ROSE APPOX. 4 FT FROM MIDNIGHT TO 8AM.

&&

NMM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 11:59 PM CDTSpecial Weather StatementTSAOkfuskee46 min
Aug 8, 12:06 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee39 min
Aug 8, 12:39 AM CDTSpecial Weather StatementTSACraig36 min
Aug 8, 1:15 AM CDTSpecial Weather StatementTSACraig30 min
Aug 8, 3:11 AM CDTAreal Flood AdvisoryTSADelaware2 hr
Aug 8, 3:52 AM CDTSpecial Weather StatementTSAPawnee23 min
Aug 8, 4:01 AM CDTSpecial Weather StatementTSAOsage29 min
Aug 8, 4:40 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa65 min
Aug 8, 4:50 AM CDTSpecial Weather StatementTSAOsage25 min
Aug 8, 4:55 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, Haskell, Latimer and 11 more50 hr
Aug 8, 5:16 AM CDTSpecial Weather StatementTSANowata29 min
Aug 8, 6:16 AM CDTAreal Flood WarningTSACraig, Delaware, Ottawa14 hr
Aug 8, 8:50 AM CDTRiver Flood AdvisoryTSACherokee, Delaware25 hr
Aug 8, 8:50 AM CDTRiver Flood AdvisoryTSACherokee58 hr
Aug 8, 11:06 AM CDTRiver Flood WarningTSACherokee48 hr
Aug 8, 4:46 PM CDTSpecial Weather StatementTSAHaskell29 min
Aug 8, 4:54 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah51 min
Aug 8, 5:04 PM CDTSevere Thunderstorm WarningTSAHaskell26 min
Aug 8, 5:28 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer47 min
Aug 8, 5:35 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg6 hr
Aug 8, 5:41 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah64 min
Aug 8, 6:33 PM CDTSevere Thunderstorm WarningTSALeFlore57 min

Nearby

River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.